anyone on lexopro or any other anti-depressents or anti-anxiety drugs while at med sc

Discussion in 'Medical Students - MD' started by MD2b20004, Apr 9, 2004.

  1. MD2b20004

    MD2b20004 Membership Revoked
    Removed

    Joined:
    Dec 31, 2003
    Messages:
    365
    Likes Received:
    0
    anyone on lexopro or any other anti-depressents or anti-anxiety drugs while at med school. If so please let me know how u been doing on them, wut meds u been using, which ones work best, and if ur able to concentrate and focus and memorize and do ur school work properly while ur on the meds. i am on lexapro (just started 2 weeks, for extreme panic attack and depression) i am to start at SGU but scared to invest all that money and figure out that with the meds and side effects (like these things make me always tired, drained, sleepy, forgetful, as if i am losing it) so i was wondering if anyone can fill me in with there experiences.


    Thanks

    Mike
     
  2. KyGrlDr2B

    7+ Year Member

    Joined:
    Oct 15, 2001
    Messages:
    2,045
    Likes Received:
    0
    You should do a search on this. A lot of medical students take anti-depressants and this has been talked about several times in this forum.
     
  3. BiggMann79

    BiggMann79 Senior Member
    7+ Year Member

    Joined:
    Mar 15, 2003
    Messages:
    150
    Likes Received:
    0
    Yes, LOTS of medical students take anti-depressants. Myself, 300 mg. Wellbutrin XL. No side effects whatsoever. I nearly flunked out of school before, and now I should pull a 4.0 this year if I can just get my lazy ass to study! Must go back to studying renal and pulmonary physiology now!
     

Share This Page